# SDR AALA971337

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEATS 36B AND 40B INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTORS AT PAX SEATS 36B AND 40B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
